# SDR AWXA200400128

- Difficulty date: January 17, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6560552501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .0156 INCH CRACK WAS FOUND ON FUSELAGE SPLICE STRAP AT BS 358, STR 28 RT, E & E COMPARTMENT.  MAINTENANCE CUT OUT CRACKED SECTION OF STRAP BETWEEN STR 27 RT AND STR 28 RT AT BS 358; FABRICATED A NEW SECTION OF REPLACEMENT STRAP; INSTALLED REPAIR PART IAW AWA ER 03-5331-04029-ES1.
